MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEMS, INC. ACS; ANGIOGRAPHY/ANGIOPLASTY KIT

AMERICAN CONTRACT SYSTEMS, INC. ACS; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number CDVA23G
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
We just opened 2 sterile packs that were both contaminated due to the outer drape of the pack being damaged.They were both vascular access packs lot#664191 it does not appear that all of the packs with this lot number are damaged but we did open 2 of them that were, the outer wrapper appears fine but the actual drape is compromised that actually ends up covering the table.Therefore the whole system has to be discarded.Possible that the positioning of the plastic supplies in the packs contributed to the holes.Underlying the hole are the plastic pitcher and bowl.

Brand Name
ACS
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
AMERICAN CONTRACT SYSTEMS, INC.
7802 e telecom pkwy
tampa FL 33637
MDR Report Key9693361
Report Number9693361
Device Sequence Number1742430
Product Code OEQ
UDI-Device Identifier00191072073327
UDI-Public(01)00191072073327(17)201202(10)664191
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/24/2020
Report Date (Section F) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCDVA23G
Device Lot Number664191
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/11/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/24/2020